?

Log in

No account? Create an account

Previous Entry | Next Entry

Jul. 19th, 2002

Ho hum. Here we find another workday.

I found a really nice little email in my inbox from Judy this morning. She put RB back on the pages today, but she wants me to keep an eye on her, and let her [Judy] know when she [RB] starts slacking again. This was rather heartening, because at least the boss is paying attention when we tell her there's a problem.

I also found out that I'm responsible for watching the inbound reactive tickets today. Why they put me on this when I'm working in the FTF queues, I'm not sure. I think the reason might be that they're training CH to do FTF, but I have no idea why KT couldn't do them. Mysteries abound.

The good news is, I found out that they've moved my shift up an hour. This is excellent news, as it means I get home an hour earlier. Yay! I can actually go OUT at night! WAHOO!

And right now, I'm currently entertaining myself by chatting with Rob. We've found all sorts of things that we have in common... interests, ideas... evidently I'm a lot like his fiancee, and he's a lot like roho. ;) He is an ex EverQuest addict and is trying to talk me (and Bren) into playing on their server so we can all play together. It's really really tempting... There are a lot of things I miss about EQ... it really was fun if you could ignore the politics. I've been gone from the game for nearly 8 months.. and much as I'd like to start up again and play, I know I won't unless Brendan's with me... since I'd rather spend time with him.

I don't think EQ will become the addiction for me that it used to be- Before, it was an escape because I had no other friends to hang out with or socialize with. Now.. I do... and I don't need to find friends in a virtual setting.

We'll see what happens. Tomorrow, Rob and Lynn (his fiancee) are going to meet us at the Bristol Renfaire, so if the four of us really hit it off well.... maybe the EQ thing will happen for a few nights a week. We'll see.

In other news, still bloody. Going to see what the weekend brings, and call and make an appointment for next week on Monday. I'm going to a different doctor, one who specializes in gynecology, and hopefully s/he can help me with the problem. I think I'm going to emphasize that I'm interested in non hormonal forms of birth control though. I've read up on a few things, and I'd like to discuss them with a doctor before I make any final decisions.

I went to Wal-Mart this morning to do a bit of shopping... picked up some more undies and saw some neat looking shoes for really cheap. I was hoping they'd have the little nylon sandals my mom used to buy when I was a kid... little nylon straps that velcro'd around your feet with a base in some sort of styrofoam... but they didn't. :( I may zip out and check Target before we leave in the morning. Anyway.. I did grab a nice pair of shoes for work to alternate with my loafers, and a pair of canvas tennis shoes in case I can't find the sandals.

Something odd just happened.. I just got a solicitation about webhosting on my work number. This is the third solicitation I've gotten in as many days. I'm getting very angry about this.

I may see if there's any privacy policies with domainmonger.

Comments

( 3 comments — Leave a comment )
sushimare
Jul. 19th, 2002 11:34 am (UTC)
Women's Issues
Hey Kes,

When I went on weight watchers my system got all mussed up on me. I had the worst cycle ever and it lasted for two weeks strait. Finally I went to the doctor and they put me on TriPhasal. The pills were such a blessing! It's so awesome to know exactly and for how long I'm going to have my period. And on the hormonal level, I also know exactly which color pills make me a bit psycho and warn Skorzy about it in advance. :) "Don't mess with me! I'm on the white pills!" If you are having issues, definately see someone. Your life becomes so much more free when you can predict these things.

Dalia
enveri
Jul. 19th, 2002 11:54 am (UTC)
Might be TMI. You have been warned.
Well, the problem is, I'm having a bad reaction to a Depo Provera injection I had back in April. The doctor didn't warn me about the more severe side effects, so I found out the hard way.

My period skipped may (I had the shot right after it ended in April) then started the first day of June... and it hasn't stopped. I'm still bleeding. I have been bleeding for 49 days.

On the 18th of June, they put me on an extremely heavy dose of estragen to try and stop the bleeding, but it didn't work. A week later, they put me on the pill version of Provera. After 10 days of that, the doctor wanted to put me back on the same estragen that didn't do anything for me before. I refused to fill the prescription, and I've been bleeding ever since. I was taking the estragen (in a lesser dosage) that I was originally given until about a week ago.

I have been so drugged up with female hormones that my breasts swelled, it was excrutiatingly painful to wear a bra or walk up or down stairs, and my cycle has fluctuated from light bleeding to hemmorages with clots the size of my palm.

For the past week I've refused to take anymore hormones. I'm letting everything flush out of my system (the 90 day mark after having the injection was Monday, July 15th), and I think it might be a bit obvious now why I want to look into non-hormonal birth control. I don't appreciate some dumbfuck that's too incompetent to ask another physician for advice mucking with my hormones, and it may be months before I'm back to normal.

I am *TIRED* of bleeding. I am *TIRED* of having to buy pads because keeping myself in tampons was too damned expensive. I'm TIRED of chafing, of the heat rash, of discomfort from cramps, gas, and bloating. And I am really sick and fucking tired of the mood swings.

I have been on some form of estragen hormone since I was _9_YEARS_OLD for regulation. I've been on everything in the market. I stopped taking them 2 years ago when my husband left me.

I will be 25 years old in 6 months.

I'm tired of my body not being my own.

and I'm sorry for snapping at you.

sushimare
Jul. 19th, 2002 12:30 pm (UTC)
Re: Might be TMI. You have been warned.
That's ok, I didn't take it as you snapping at me. If the two weeks I went though this were bad for me, I don't even *want* to image what 90 days has been.

It sounds like you don't have a good doctor. I don't know how things are out your way, but here in MA I've discovered that Planned Parenthood has excellent doctors. I've been going to them since I got laid off back in July, and even when I get my insurance again, I'll likely stay with them.

I know you've had a bad experience with doctors in this matter, but my advice would be not to put this off any longer. It's possible that what you have is more serious than you think. Definately go in and get checked out.

*hugs* Though I can't do anything for you, please know you are in my prayers. - D
( 3 comments — Leave a comment )

Latest Month

November 2013
S M T W T F S
     12
3456789
10111213141516
17181920212223
24252627282930

Page Summary

Powered by LiveJournal.com
Designed by Keri Maijala